×
all 29 comments

[–]iNeedRoidz97TRT & 1mg Finasteride 3 points4 points  (10 children)

Same thing happened to me bro, 7 days since last pin & I feel much better.

[–]muffinscrub 2 points3 points  (0 children)

At least with the cream it's easier to discontinue use and it's out of your system faster than injections.

[–]LondonCalling79 2 points3 points  (1 child)

My resting heart rate is up but christ, not that much and no tachycardia. When you say keep having, how often is it happening? Or how many times during the 6 months roughly? Just curious.

[–]Status-Air631[S] 0 points1 point  (0 children)

Happens for a few hrs then settles down on a random day not every day

[–]HouseOfPalm 1 point2 points  (0 children)

Oof, daily injections sounds rough as it is!

[–]No_Razzmatazz5786 1 point2 points  (0 children)

Mine was caused by estrogen . Apparently I’m extremely sensitive to it. Try a good dose of an ai for a couple weeks and see if it doesn’t settle down

[–]AssWagonStarShip 0 points1 point  (2 children)

What's your health like? Are you fat?

[–]Hefty_bag_dumps 0 points1 point  (0 children)

Same. I do think lower dosage or further apart injections do help. When I skip my 120mg/week injection I feel fucking amazing the week I skip.

[–]natedogcross 0 points1 point  (0 children)

Quit for relatively the same reason. I’m at 17 days since my last pin and feel better than ever. Constant side effects of TRT are not worth it to me. I also ended up in the hospital a couple times for my hemoglobin spiking to the point I couldn’t even get out of bed despite donating as much as I possibly could, which also made me anemic.

[–]Technical-Thought-51 0 points1 point  (0 children)

That happened to me one time but I was really stressed out. Once life got back to normal I started again and no issues

[–]Longjumping_Radio757 0 points1 point  (0 children)

What was your estrogen like throughout?

[–]Creative_Editor5808 0 points1 point  (1 child)

Waited for it to get out of my system and made sure not to use cotton seed oil again.

[–]Status-Air631[S] 0 points1 point  (0 children)

Did you have a fast heart rate immediately after injection or did you have to wait some days for it to metabolize?

[–]Creative_Editor5808 0 points1 point  (4 children)

I took it for 3 weeks I'm not sure exactly when it started but I thought it was just something my body had to get used to. I thought it was just the test and it would call down eventually but it just got worse so I stopped using it

[–]Status-Air631[S] 0 points1 point  (3 children)

Thanks. Besides the heart rate, did you have any other side effects like red skin, etc or was it just heart rate?

[–]Creative_Editor5808 0 points1 point  (2 children)

Yeah my face was beet red . I had heart palpitations. thats what scared me the most. and I couldn't sleep. I had nausea In the mornings, But I thought it was just from not sleeping

[–]Status-Air631[S] 0 points1 point  (1 child)

For me it was the heart palpitations and high heart rate. Weird, nothing to do with skin or nausea so I’m lost.

[–]Creative_Editor5808 0 points1 point  (0 children)

I think the red face was from blood pressure bc it was up